Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bleeding not stopped after medical abortion. Pain in the abdomen, sore breasts. Do I still have pregnancy hormones in the body?

Hi, I had a medical abortion about a week and ago and am still bleeding . I ve been feeling extremely sexual lately and my breasts are very full, so I m assuming I still have some pregnancy hormones in my system? Also, lately I have been having a dull ache in my lower abdomen/ bladder area when aroused sometimes. Is this connected in some way? It s not painful enough to be bothersome, but I am just wondering if it s a cause for concern.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
After termination of pregnancy, it will take sometime for regularization of hormones levels.
And some amount of spotting can be seen for one week to ten days.
Take plenty of water, iron rich foods.
As you are not having continuous pain abdomen, fever, excessive bleeding etc. no need to worry.
Usually these symptoms will subside soon.
Take care.

Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor